Provability logics for natural Turing progressions of arithmetical theories

Studia Logica 50 (1):107 - 128 (1991)
Provability logics with many modal operators for progressions of theories obtained by iterating their consistency statements are introduced. The corresponding arithmetical completeness theorem is proved
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00370390
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,658
Through your library
References found in this work BETA
Transfinite Recursive Progressions of Axiomatic Theories.Solomon Feferman - 1962 - Journal of Symbolic Logic 27 (3):259-316.

Add more references

Citations of this work BETA
On Bimodal Logics of Provability.Lev D. Beklemishev - 1994 - Annals of Pure and Applied Logic 68 (2):115-159.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

14 ( #332,997 of 2,169,707 )

Recent downloads (6 months)

1 ( #345,460 of 2,169,707 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums